Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Automorphisms of a free associative algebra of rank 2


Author: Anastasia Czerniakiewicz
Journal: Bull. Amer. Math. Soc. 77 (1971), 992-994
MSC (1970): Primary 16A06, 16A72; Secondary 20F55, 16A02
MathSciNet review: 0285568
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A06, 16A72, 20F55, 16A02

Retrieve articles in all journals with MSC (1970): 16A06, 16A72, 20F55, 16A02


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12830-6